# SDR SWAA2022100346693

- Difficulty date: September 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED AT LEVEL 303.9 STRINGER 17L WL208.1 AT FWD GALLEY AREA 2022-488538 / [01] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 270 TO BS 360 AT LEVEL STRINGER 17L WL208.1 AT FWD GALLEY AREA AND NEW FASTENERS IAW B737-700 SRM-51-10-02; SRM-51-40-02 AND DWG 141A8110 REV. -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 270 TO BS 360 AT LEVEL STRINGER 17L WL208.1 AT FWD GALLEY AREA AND NEW FASTENERS IAW B737-700 SRM-51-10-02; SRM-51-40-02 AND DWG 141A8110 REV. -. SEE INDIVIDUAL SIGN OFF BELOW
